Share This Article:

A Study on New q-Integral Inequalities

Full-Text HTML Download Download as PDF (Size:68KB) PP. 465-469
DOI: 10.4236/am.2011.24059    7,951 Downloads   12,055 Views   Citations

ABSTRACT

A q-analog, also called a q-extension or q-generalization is a mathematical expression parameterized by a quantity q that generalized a known expression and reduces to the known expression in the limit . There are q-analogs for the fractional, binomial coefficient, derivative, Integral, Fibonacci numbers and so on. In this paper, we give several results, some of them are new and others are generalizations of the main results of [1]. As well as we give a generalization to the key lemma ([2], lemma 1.3).

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

W. Sulaiman, "A Study on New q-Integral Inequalities," Applied Mathematics, Vol. 2 No. 4, 2011, pp. 465-469. doi: 10.4236/am.2011.24059.

References

[1] Y. Miao and F. Qi, “Several q-Integral Inequalities,” Journal of Mathematical Inequalities, Vol. 3, No. 1, 2009, pp. 115-121.
[2] K. Brahim, N. Bettaibi and M. Sellemi, “On Some Feng Qi Type q-Intagral Inequlities,” Pure Applied Mathematics, Vol. 9, No. 2, 2008, Art. 43.
[3] E. W. Weisstein, “q-Derivative,” Math World-A Wolfram Web Resource,” 2010. http://mathword. Wolfram .com/q-Derivative.html
[4] E. W. Weisstein, “q-Integral,” Math World-A Wolfram Web Resource,” 2010. http://mathword. Wolfram .com/q-integral.html
[5] F. H. Jackson, “On q-Definite Integrals,” Pure Applied Mathematics, Vol. 41, No. 15, 1910, pp. 193-203.
[6] V. Kac and P. Cheung, “Quantum Calculus,” Universitext, Springer-Verlag, New York, 2003.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.